It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-03-2007, 06:33 PM   #1
Senior Member
(male)
 
Join Date: Dec 2006
Location: Ca
Posts: 250
Dang12 HB User
Zoloft

I just started taking zoloft for anxiety. I finished my one week smaller samples and started taking the larger dosage pills a few days ago. I have noticed since then that I have been getting light headed on and off. I was just wondering if anyone else has been through this and whether it will gradually go away or that this will be a long term thing.

Thanks!

 
Sponsors Lightbulb
   
Old 09-04-2007, 07:44 AM   #2
Senior Member
(male)
 
Join Date: Aug 2006
Posts: 111
ShakesMcThyroid HB User
Re: Zoloft

I've been on Zoloft for several months now and it has some pretty intense side effects that can last for a few months. But they subside over time, at least in my case. They are still there, but to a lesser degree. The interesting thing is that even the slightest dosage change will bring back those side effects, but for a shorter period of time. Feel lucky if all you are suffering from is lightheadedness.

Let us know how you're doing.

Shakes

 
Sponsors Lightbulb
   
Old 09-04-2007, 09:16 AM   #3
Senior Member
(male)
 
Join Date: Dec 2006
Location: Ca
Posts: 250
Dang12 HB User
Re: Zoloft

I think I am just going to continue taking the smaller dosage and breaking the pills in half. I am a full time student and I cant be unable to do any work because I am light headed all the time. Taking the smaller dosage I had no side affects so I think I should stick with it for a little while longer and try the larger dosage again sometime in the near future.

Last edited by Dang12; 09-04-2007 at 09:17 AM.

 
Old 09-04-2007, 02:30 PM   #4
Junior Member
(female)
 
Join Date: Jun 2007
Location: Pittsburgh, PA, USA
Posts: 39
springgodess HB User
Re: Zoloft

I also take Zoloft for anxiety. For the first week I got terrible side effects, was really nervous and shaky, which was expected so my doctor also gave Ativan to take 'as needed' to relieve the side effects. It worked, although I took the Ativan for two weeks, .5 mg/day. I was sometimes light headed, but mostly really anxious and sort of had this feeling like I wanted to jump out of my skin. I was also scared to increase my dosage cause my side effects were still bad after a week on 25mg, but my doctor strongly advised that I increase it, and she thought I would only get optimal results on the 50mg. Sure enough, she was right. Right now I've been on the 50 mg for 5months and I feel great. So you might want to ask your doctor what might be the best thing for you to do. They might even suggest a different medication, or give you something like Ativan to take as needed.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Has anyone with asthma ever taken Zoloft? miche31 Asthma 3 11-05-2006 09:18 AM
Getting off Zoloft wothout having zaps, withdrawl, etc in unexpected way. t_411 Anxiety 10 05-24-2006 02:14 AM
Question for Zoloft Users Alyna25 Anxiety 3 09-19-2005 01:01 PM
Zoloft induced Depersonalization danilee Panic Disorders 20 08-26-2005 12:03 AM
Zoloft Withdrawal is HELL! PaddyB Depression 215 07-07-2005 09:40 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 10:30 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!